Facebook Pixel
EmpowHER Guest
Q: 

me and my boyfriend had unprotected sex and thus i have taken i pill as a precaution though he is sure that he has not ejaculated in me. first time i have taken , i pill, is it dangerous? or does it will cause any side effects in my body?

By Anonymous June 26, 2017 - 4:34am
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

An emergency contraceptive is intended to be used in an emergency and not as a regular form of birth control. It should never be taken more than once in a period of one month.

It prevents pregnancy by preventing ovulation. It will cause changes in your menstrual cycle. Your next period may start earlier or later than expected. Flow might be lighter or heavier than normal.

Regards,
Maryann

June 26, 2017 - 8:33am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!